# SDR ASMF200406028

- Difficulty date: June 23, 2004
- Submitted: June 25, 2004
- Operation: Air carrier
- Aircraft: N806AM
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26273
- Aircraft time: 33,388 hours, 13,099 cycles
- Engine: Pwa PW2037
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Circuit Breaker
- Condition: Tripped
- Location: Hyd Pump
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM, "CTL HYDRAULIC PUMP" LIGHT TURNED ON AND EICAS MESSAGE, ENGINES WERE SHUTDOWN. DURING MAINTENANCE CHECK, HYDRAULIC PUMP BREAKER K24 WAS ACTIVATED AND REESTABLISHED, FIM PROCEDURE 29-11-00 WAS PERFORMED, ALL CORRECT.
